MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG SURGICAL; DRESSING, WOUND, DRUG

CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG SURGICAL; DRESSING, WOUND, DRUG
Model Number 412012
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
It was reported by the distributor that they received a complaint from hospital about a patient who had orthopedic surgery.The patient wore the company¿s known dressing postoperative patch and no other products.When the customer replaced the patient with a new company¿s known dressing, he found that the patient's original patch had an obvious white area, which seemed to contain no silver (ag), and the function of absorbing exudate was not very good, so there was a reaction.Additionally clarified that the dressing was used up to three days and it was the first time to use it after surgery.The reaction was resolved and the patient does not have any other diagnosis.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Emdr retraction: this emdr is being submitted to retract initial emdr with patient id (b)(6) for manufacturing report number (9618003-2024-02414), was submitted on 16-july-2024.However, investigation was completed on 06-sep-2024.Based on investigation results summary, the silver and absorbency tests were performed on all the batches.The results indicated that both the absorption and ag (silver) specifications were met, and the testing was passed.The dressings were also tested for silver, and they were found to be within specification.Special testing was carried out to check the dressings' reaction to potentially damaging chemicals and no discoloration was identified on the dressings following these tests.Therefore, the defect was not related to wound absorbency, rather it was just colour or texture of product not being uniform or consistent.Now, this case has been determined to be non-reportable.Hence, this emdr is being submitted to retract the initial emdr.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AQUACEL AG SURGICAL
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19748276
Report Number9618003-2024-02414
Device Sequence Number8874709
Product Code FRO
UDI-Device Identifier00768455124275
UDI-Public00768455124275
Combination Product (Y/N)N
PMA/510(K) Number
K091034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/01/2026
Device Model Number412012
Device Lot Number3A02447
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown